BibTeX record journals/dam/BarmeBPW17

download as .bib file

@article{DBLP:journals/dam/BarmeBPW17,
  author    = {Emma Barme and
               Julien Bensmail and
               Jakub Przybylo and
               Mariusz Wozniak},
  title     = {On a directed variation of the 1-2-3 and 1-2 Conjectures},
  journal   = {Discrete Applied Mathematics},
  volume    = {217},
  pages     = {123--131},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.dam.2016.08.013},
  doi       = {10.1016/j.dam.2016.08.013},
  timestamp = {Wed, 24 May 2017 15:07:11 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/BarmeBPW17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier